| Model Number |
M00509000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block e1: this event was reported by the sales representative.The healthcare facility is: (b)(6) center.(b)(6).Block h6: imdrf device code a0501 captures the reportable event of bolster detached.Imdrf impact code f2301 is being used to capture the reportable event of additional device required (rescue net).
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit pull method was used in the stomach during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2024.During the procedure, when the physician went to pull the peg tube through the stomach of the patient the internal bolster fell off and had to be retrieved with a rescue net.The procedure was completed with another endovive safety peg kit pull method.There were no patient complications reported as a result of this event.